# SDR ASOA201001727

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS CORROSION AT FS 677.   REMOVED AND REPLACED SEAT TRACK IAW SRM 51-41-02 AND 51-40-06 AND AMM 33-00-49.
